Hi, my name is Eli and I'm from Arkansas.

I was prescribed the mood stabilizer lamotrigine as a teenager and had an adverse reaction to it and had to be hospitalized. Since then I have developed psychogenic seizures and tics.

This year I tried psych medication again as an adult. The first thing I got put on was an SNRI called Effexor and I had a mild case of SNRI toxicity from the first correctly taken dosage of it. This required me to be at the ER for 7ish hours receiving an IV and intravenous valium to lower my heart rate from its rate of over 160 and to stop seizures. After this I got taken off all medication cold turkey and was told to start Lamictal after a few days to ensure everything was out of my system. I started Lamictal and again on only my first dosage, which was again correctly taken, I got a case of serotonin syndrome that was severe enough for me to be hospitalized for multiple days and monitored around the clock.

Since my hospitalization I have been dealing with blurred vision, constant fatigue, and a worsening of psychiatric symptoms such as psychosis accompanying panic attacks and suicidal thoughts.

Click here to read more accounts of stolen lives.
Eli

Eli suffered from serotonin syndrome after one dose of Lamictal